# SDR FDEA202102090317

- Difficulty date: February 9, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N115FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42713
- Aircraft time: 11,100 hours, 4,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T5004104
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULK CARGO COMPARTMENT FLOOR SUPPORT STRINGER IS CRACKED AT RBL 36.91 AT STA.1480. REMOVED AND REPLACED FLOOR STRINGER SECTION AT RBL 36.91 IAW B767 SRM 51-40-02 AND BAC DWG 146T3002  146T3002 REV.E.
